Aa
A
A
A
Close
Thyroid Disorders Community
26k Members
Avatar universal

Hair loss questions

Hi. I am just wondering if there is anyone out there like me with my symtoms.  I had thyroid cancer in 2005 and had my thyroid  removed followed by iod. rad. treatment.  I have been 4 years with no complications.  But have lost about 60% of my hair in about the last 5 months, no stress, no major events.  I have had a CBC, meetings with my endo, met with a derm. doc and have had no answers. I am a healthy 33 yr old female, no kids.  Can anyone out there relate, help?


This discussion is related to Synthroid medication causing hair loss.
1 Responses
Avatar universal
Hair loss is usually a symptom of hypothyroidism or undermedication.  

Do you have the results of your latest free T3, free T4 and TSH and their reference ranges?  If not you can call your doctor and get them (be sure to ask for ranges, too).  If you'd like, you can post those, and members can comment more intelligently.
Have an Answer?
Top Thyroid Answerers
649848 tn?1534637300
FL
Avatar universal
MI
1756321 tn?1547098925
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.